Asymptotic <i>m</i>-phase soliton-type solutions of a singularly perturbed Korteweg?de Vries equation with variable coefficients. II
AbstractWe consider the problem of the construction of higher terms of asymptotic many-phase soliton-type solutions of the singular perturbed Korteweg – de Vries equation with variable coefficients. The accuracy with which the obtained asymptotic solution satisfies the original equation is determined.
How to Cite
Samoilenko, V. G., and Y. I. Samoilenko. “Asymptotic <i>m</i>-Phase Soliton-Type Solutions of a Singularly Perturbed Korteweg?De Vries Equation With Variable Coefficients. II”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 8, Aug. 2012, pp. 1089-05, https://umj.imath.kiev.ua/index.php/umj/article/view/2643.